Alert archive / Missouri / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 66, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 27, 2013, 11:20 PM CDT for 4 counties in Missouri. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2013, 11:20 PM CDT (04:20 UTC)
- Expired
- May 28, 2013, 12:00 AM CDT
- In force
- 40 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Andrew County, MO, Atchison County, MO, Holt County, MO, Nodaway County, MO
The radar
The Omaha radar (KOAX), 163 km from the middle of the area, began a volume at 04:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 11:35 PM CDT | TSTM WND DMG | 6 Wsw Barnard, MO | DELAYED REPORT. WINDS ESTIMATED AT 60 TO 65 MPH CAUSING 3 WILLOW AND COTTONWOOD TREE TRUNKS ABOUT 10 TO 12 INCHES IN DIAMETER TO SNAP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 9:31 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 4.3 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2862 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 975 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 6.2
The text
As transmitted, in the capitals the NWS used until 2016.
590 WUUS53 KEAX 280420 SVREAX MOC003-005-087-147-280500- /O.NEW.KEAX.SV.W.0066.130528T0420Z-130528T0500Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1120 PM CDT MON MAY 27 2013 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN ANDREW COUNTY IN NORTHWEST MISSOURI... EASTERN ATCHISON COUNTY IN NORTHWEST MISSOURI... NORTHEASTERN HOLT COUNTY IN NORTHWEST MISSOURI... NODAWAY COUNTY IN NORTHWEST MISSOURI... * UNTIL MIDNIGHT CDT * AT 1117 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM TARKIO TO MOUND CITY...AND MOVING EAST AT 50 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. AT 1114 PM...TRAINED SPOTTERS ESTIMATED 60 MPH WIND GUSTS ALONG INTERSTATE 29 WEST OF ROCKPORT. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... MARYVILLE...MAITLAND...SKIDMORE...FILLMORE...BURLINGTON JUNCTION... HOPKINS...RAVENWOOD...GRAHAM...QUITMAN...ELMO...CLEARMONT... ROSENDALE...BOLCKOW...BARNARD...ARKOE...REA...PICKERING... GUILFORD...CONCEPTION AND CONCEPTION JUNCTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4057 9463 3995 9461 4008 9528 4058 9543 TIME...MOT...LOC 0419Z 265DEG 43KT 4047 9528 4017 9519 HAIL...<.75IN WIND...60MPH $$ BOOKBINDER
3 follow-up statements
592
WWUS53 KEAX 280434
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1134 PM CDT MON MAY 27 2013
MOC005-087-280443-
/O.CAN.KEAX.SV.W.0066.000000T0000Z-130528T0500Z/
HOLT MO-ATCHISON MO-
1134 PM CDT MON MAY 27 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ATCHISON AND
NORTHEASTERN HOLT COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED EAST INTO
ANDREW AND NODAWAY COUNTIES.
LAT...LON 4057 9463 3995 9461 4003 9501 4005 9501
4005 9504 4012 9504 4018 9507 4024 9506
4026 9507 4026 9510 4057 9520
TIME...MOT...LOC 0433Z 265DEG 43KT 4048 9506 4007 9497
$$
MOC003-147-280500-
/O.CON.KEAX.SV.W.0066.000000T0000Z-130528T0500Z/
NODAWAY MO-ANDREW MO-
1134 PM CDT MON MAY 27 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
ANDREW AND NODAWAY COUNTIES UNTIL MIDNIGHT CDT...
AT 1131 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BURLINGTON JUNCTION TO FILLMORE...AND MOVING EAST AT
50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED. BETWEEN 1110 AND 1115 PM...WIND DAMAGE WAS
OBSERVED WITH THESE STORMS BETWEEN CORNING AND FAIRFAX.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MARYVILLE...HOPKINS...RAVENWOOD...CLEARMONT...ROSENDALE...BOLCKOW...
BARNARD...ARKOE...REA...PICKERING...GUILFORD...CONCEPTION...
CONCEPTION JUNCTION AND CLYDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4057 9463 3995 9461 4003 9501 4005 9501
4005 9504 4012 9504 4018 9507 4024 9506
4026 9507 4026 9510 4057 9520
TIME...MOT...LOC 0433Z 265DEG 43KT 4048 9506 4007 9497
HAIL...<.75IN
WIND...60MPH
$$
BOOKBINDER727
WWUS53 KEAX 280448
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1148 PM CDT MON MAY 27 2013
MOC003-147-280500-
/O.CON.KEAX.SV.W.0066.000000T0000Z-130528T0500Z/
NODAWAY MO-ANDREW MO-
1148 PM CDT MON MAY 27 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
ANDREW AND NODAWAY COUNTIES UNTIL MIDNIGHT CDT...
AT 1145 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HOPKINS TO MARYVILLE TO 6 MILES NORTHEAST OF
FILLMORE...AND MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HOPKINS...RAVENWOOD...BARNARD...ROSENDALE...BOLCKOW...REA...
GUILFORD...CONCEPTION JUNCTION...CONCEPTION AND CLYDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4057 9463 3995 9461 4006 9504 4032 9496
4057 9505
TIME...MOT...LOC 0448Z 265DEG 43KT 4055 9484 4032 9477
4009 9486
HAIL...<.75IN
WIND...60MPH
$$
BOOKBINDER315
WWUS53 KEAX 280500
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1200 AM CDT TUE MAY 28 2013
MOC003-147-280510-
/O.EXP.KEAX.SV.W.0066.000000T0000Z-130528T0500Z/
NODAWAY MO-ANDREW MO-
1200 AM CDT TUE MAY 28 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ANDREW AND NODAWAY
COUNTIES HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER...STRONG AND GUSTY WINDS OF 40 TO 50 MPH ARE
STILL LIKELY WITH THIS LINE OF THUNDERSTORMS AS IT ADVANCES EASTWARD
TOWARD INTERSTATE 35.
LAT...LON 4057 9463 3995 9461 4006 9504 4032 9496
4057 9505
TIME...MOT...LOC 0448Z 265DEG 43KT 4055 9484 4032 9477
4009 9486
$$
BOOKBINDERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 6:21 PM CDT, 4 hours 59 minutes earlier.
Area forecast discussion, May 27, 6:21 PM CDT, 4 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
621 PM CDT Mon May 27 2013
.SHORT TERM...(This Evening through Tuesday)
Issued at 356 PM CDT MON MAY 27 2013
Convection from this morning has cleared the forecast area as of
2PM. Scattered showers and isolated thunderstorms continue to
percolate across far southeast Kansas as the cold pool interacts
with the prevailing southerly near surface flow, though these storms
currently look to just graze, or stay south of, our forecast area.
For Tonight... more thunderstorm activity is expected as another
shortwave trough lifts up and over the shortwave ridge dominating
the Plains States. The cold pool across eastern Kansas and Missouri
will likely keep conditions across our area quite through the rest
of the afternoon. However, by this evening thoughts are that another
round of storms will begin to initiate across central to north
central Kansas as the outflow boundary and dry-line interact in the
heat of the late afternoon hours/early evening hours. Storms will
likely congeal through the evening hours as they transit east into
northern Missouri, after which current expectations are that the
storms will then slide east southeast across Missouri, roughly
following parallel, but to the north of, the outflow boundary across
Missouri. Strong to moderately severe storms would be possible as
0-6KM shear values will be ranging from 30 to 40 knots this evening.
Large hail and damaging winds are the primary threats expected, and
that activity could occur with any of the storms later this evening.
Additionally, earlier convection brought a great swath of heavy rain
to the forecast area this morning. Rainfall totals of over 2 inches
where noted across Kansas City, with areas east of a Maryville to
Boonville line locally receiving more than 3 inches through the
entire event from Sunday evening through today. Working on the
assumption that storms will moves through northern Missouri again
tonight, thoughts are that any strong storms with torrential rain
will likely lead to flash flooding. Therefore, have issued a flash
flood watch for the areas east of the aforementioned line.
Tuesday morning, ongoing convection may still be rolling east across
northern Missouri, though forecast confidence quickly drops off even
this far out as numerical weather forecasts have struggled with
convection in this environment. NSSL-WRF has done the best job, and
it still seems to have the right idea as it tries to initiate
convection across central Kansas. With this in mind, thoughts are
that any lingering morning activity will sweep east and south from
our area leaving the region once again stabilized through the
mid-afternoon hours. More storms may develop later in the day near
the Iowa border, but confidence is low at this time.
.LONG TERM...(Tuesday Night through Monday)
Issued at 356 PM CDT MON MAY 27 2013
Wednesday...A negatively-tilted upper trough ejects into the Plains
on Wednesday, with much of the flow becoming meridional. At the
surface, a dry-line will be located over western Kansas, acting as a
primary mechanism for convective initiation. Much of this activity
will remain west of the CWA throughout the day. Additionally,
outflow boundaries from earlier convection may also help serve as a
focus for further thunderstorm activity. The specific location of
such features are not resolvable at this time and further lends
uncertainty to the forecast. Strong upper forcing will lead to
scattered to numerous thunderstorms over central Kansas. This
activity will work its way eastward overnight into portions of the
CWA, maintained in part by a strong 50-60kt nocturnal LLJ. Assuming
the environment remains unstable as operational models suggest,
isolated severe weather will be possible over eastern Kansas and
western Missouri overnight, with strong straight-line winds the
primary hazard.
Thursday through Monday...Forecast uncertainty increases by Thursday
into the weekend as the overall evolution of the upper trough is
handled differently among operational guidance. The locations of the
dry-line/cold front make gradual progression eastward during the end
of the work week. Therefore forecast on Thursday follows the most
probable scenario for convection to initially develop and mature
outside of the CWA in closer proximity to the surface foci and
gradually move towards the area overnight. Probabilities for
convection will increase Friday and Saturday as the cold front
nears/moves through the region. Moderate shear and sufficient
instability, assuming the boundary layer can recover from any
nocturnal convection, still look to be juxtaposed ahead of the cold
front, suggesting the possibility of organized storm modes and
subsequent strong/severe weather threat. The cold front pushes
through the CWA on Sunday, with dry weather expected Sunday and
Monday as high pressure builds into the Missouri Valley.
&&
.AVIATION...(For the 00Z TAFS through 00Z Tuesday Evening)
Issued at 621 PM CDT MON MAY 27 2013
Convective activity out across south central Nebraska/central Kansas
will roll eastward tonight and move into the terminals around 03Z-
05Z. In timing out those thunderstorms, have added a tempo for
thunderstorms between 05Z-08Z with MVFR cigs/vis. Storms should come
to an end by 10Z but MVFR cigs will continue through the morning
hours before scattering out in the afternoon. Winds will be out of
the south between 10-15kts through the TAF period with some gusts of
20-25kts possible tonight.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...FLASH FLOOD WATCH through Tuesday morning FOR MOZ002>008-012>017-
022>025-031>033-039-040.
&&
SHORT TERM...Cutter
LONG TERM...Blair
AVIATION...73Hazardous weather outlook, May 27, 6:29 PM CDT, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 629 PM CDT MON MAY 27 2013 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-281145- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 629 PM CDT MON MAY 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT THUNDERSTORMS HAVE DEVELOPED IN SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS LATE THIS EVENING. TONIGHT THESE STORMS WILL BEGIN SHIFTING EAST INTO NORTHEAST KANSAS AND NORTHWEST MISSOURI. THESE STORMS WILL EVENTUALLY SPREAD ACROSS THE ENTIRE OUTLOOK AREA OVERNIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS ASSOCIATED WITH THESE STORMS. ADDITIONALLY...TORRENTIAL RAIN WILL ACCOMPANY MANY OF THESE STRONG STORMS...POSSIBLY LEADING TO LOCAL FLOODING ISSUES AS WELL AS EXACERBATING ONGOING FLOODING ALONG AREA RIVERS...STREAMS...AND CREEKS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A FEW THUNDERSTORMS ARE POSSIBLE TUESDAY AND TUESDAY NIGHT...ESPECIALLY ACROSS NORTHWEST MISSOURI AND NORTHEAST KANSAS. THE THREAT FOR SEVERE THUNDERSTORMS APPEARS LOW AT THIS TIME. MULTIPLE ROUNDS OF THUNDERSTORMS ARE EXPECTED LATE WEDNESDAY NIGHT THROUGH FRIDAY NIGHT. SEVERAL PERIODS OF STRONG OR SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THIS TIME. IN ADDITION...THE POTENTIAL EXISTS FOR WIDESPREAD HEAVY RAINFALL WHICH COULD LEAD TO FLOODING CONCERNS LATER THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING ACROSS NORTHERN MISSOURI AND NORTHEAST KANSAS. MELL
In the hours before
Local storm report, May 27, 8:04 PM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
804 PM CDT MON MAY 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HEAVY RAIN 1 N PLEASANT HILL 38.80N 94.27W
05/27/2013 M2.04 INCH CASS MO OFFICIAL NWS OBS
RAINFALL TOTAL AS OF 3PM.
&&
PMURRAYSpecial weather statement, May 27, 10:28 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1028 PM CDT MON MAY 27 2013
MOZ001-011-280400-
ATCHISON MO-HOLT MO-
1028 PM CDT MON MAY 27 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ATCHISON AND
NORTHWESTERN HOLT COUNTIES UNTIL 1100 PM CDT...
AT 1023 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 5 MILES EAST OF SHUBERT NEBRASKA...OR 11 MILES
NORTH OF FALLS CITY NEBRASKA...MOVING NORTHEAST AT 35 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
CRAIG...FAIRFAX AND CORNING.
THIS WILL IMPACT
I-29 BETWEEN MILE MARKERS 93 AND 104.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4042 9517 4029 9518 4023 9517 4017 9547
4019 9549 4022 9547 4024 9548 4025 9555
4026 9556 4029 9555 4031 9559
TIME...MOT...LOC 0328Z 247DEG 30KT 4024 9554
BOOKBINDERLocal storm report, May 27, 10:54 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1054 PM CDT MON MAY 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1051 PM HAIL 1 W FAIRFAX 40.34N 95.42W
05/27/2013 E1.00 INCH ATCHISON MO 911 CALL CENTER
REPORTED WEST OF FAIRFAX.
&&
PMURRAYSpecial weather statement, May 27, 11:12 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1112 PM CDT MON MAY 27 2013
MOZ001-002-011-012-280445-
ANDREW MO-ATCHISON MO-HOLT MO-NODAWAY MO-
1112 PM CDT MON MAY 27 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ATCHISON...ANDREW...
NODAWAY AND HOLT COUNTIES UNTIL 1145 PM CDT...
AT 1109 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM TARKIO TO WHITE
CLOUD...AND MOVING EAST AT 60 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
MOUND CITY...SAVANNAH...MARYVILLE...FOREST CITY...OREGON...
MAITLAND...SKIDMORE...BURLINGTON JUNCTION...FILLMORE...HOPKINS...
ELMO...QUITMAN...GRAHAM...CLEARMONT...ROSENDALE...BOLCKOW...
BARNARD...PICKERING...ARKOE AND REA.
THIS WILL IMPACT
I-29 BETWEEN MILE MARKERS 59 AND 97.
LAT...LON 4057 9476 3989 9468 3990 9512 4001 9533
4003 9535 4003 9539 4010 9540 4012 9540
4013 9541 4058 9552
TIME...MOT...LOC 0412Z 278DEG 50KT 4045 9534 3994 9524
BOOKBINDERLocal storm report, May 27, 11:17 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1117 PM CDT MON MAY 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1114 PM TSTM WND GST 3 W ROCKPORT 40.41N 95.57W
05/27/2013 E60 MPH ATCHISON MO TRAINED SPOTTER
LASTED BETWEEN 5-10 MINUTES.
&&
PMURRAYLocal storm report, May 27, 11:19 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1119 PM CDT MON MAY 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1118 PM TSTM WND DMG FAIRFAX 40.34N 95.39W
05/27/2013 ATCHISON MO 911 CALL CENTER
POWER OUTAGE IN FAIRFAX.
&&
PMURRAYThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:01 PM CDT | River Flood Warning | EAX | Johnson, Pettis | 38 hr |
| May 27, 8:01 PM CDT | River Flood Warning | EAX | Daviess, Gentry | 38 hr |
| May 27, 8:01 PM CDT | River Flood Warning | EAX | Daviess, Livingston | 44 hr |
| May 27, 8:31 PM CDT | River Flood Warning | EAX | Cooper, Saline | 10 days |
| May 27, 9:26 PM CDT | River Flood Warning | EAX | Buchanan, Platte | 6 days |
| May 27, 9:26 PM CDT | River Flood Warning | EAX | Platte | 37 hr |
| May 27, 10:28 PM CDT | Special Weather Statement | EAX | Atchison | 32 min |
| May 27, 11:12 PM CDT | Special Weather Statement | EAX | Andrew, Atchison, Holt, Nodaway | 33 min |
| May 27, 11:29 PM CDT | Areal Flood Advisory | EAX | Andrew, Atchison, DeKalb, Gentry, Holt, Nodaway and 1 more | 6 hr |
| May 27, 11:51 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Holt | 39 min |
| May 27, 11:58 PM CDT | Special Weather Statement | EAX | Andrew, Gentry, Worth | 47 min |
| May 28, 12:57 AM CDT | Special Weather Statement | EAX | Caldwell | 48 min |
| May 28, 1:39 AM CDT | Special Weather Statement | EAX | Cass, Johnson | 51 min |
| May 28, 2:06 AM CDT | Special Weather Statement | EAX | Carroll, Lafayette, Saline | 24 min |
| May 28, 2:44 AM CDT | Severe Thunderstorm Warning | EAX | Adair, Macon | 46 min |
| May 28, 3:11 AM CDT | Special Weather Statement | EAX | Randolph | 34 min |
| May 28, 5:47 AM CDT | River Flood Warning | EAX | Andrew, Holt, Nodaway | 5 hr |
| May 28, 6:54 AM CDT | Areal Flood Warning | EAX | Adair, Caldwell, Carroll, Chariton, Clinton, Daviess and 7 more | 48 hr |
| May 28, 10:01 AM CDT | River Flood Warning | EAX | Clay, Jackson, Ray | 5 days |
| May 28, 10:01 AM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 6 days |
| May 28, 10:01 AM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 6 days |
| May 28, 10:01 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 7 days |
| May 28, 10:01 AM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 8 days |
| May 28, 10:01 AM CDT | River Flood Warning | EAX | Cooper, Howard | 8 days |
| May 28, 1:15 PM CDT | Special Weather Statement | EAX | Cass | 45 min |
| May 28, 2:00 PM CDT | Special Weather Statement | EAX | Jackson | 45 min |
| May 28, 4:26 PM CDT | Severe Thunderstorm Warning | EAX | Atchison | 34 min |
| May 28, 4:52 PM CDT | Flash Flood Warning | EAX | Atchison, Holt | 6 hr |
| May 28, 4:58 PM CDT | Severe Thunderstorm Warning | EAX | Atchison | 47 min |
| May 28, 5:21 PM CDT | Severe Thunderstorm Warning | EAX | Nodaway | 39 min |
| May 28, 5:39 PM CDT | Severe Thunderstorm Warning | EAX | Linn, Livingston, Sullivan | 21 min |
| May 28, 6:02 PM CDT | Special Weather Statement | EAX | Nodaway | 28 min |
| May 28, 6:03 PM CDT | Flash Flood Warning | EAX | Atchison, Holt, Nodaway | 6 hr |
| May 28, 6:25 PM CDT | Special Weather Statement | EAX | Nodaway | 50 min |
| May 28, 6:45 PM CDT | Severe Thunderstorm Warning | EAX | Nodaway | 30 min |
| May 28, 6:50 PM CDT | Severe Thunderstorm Warning | EAX | Holt | 25 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.